# SDR DALA2019062003666

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH SLINDING WINDOW REINFORCEMENT CUTOUT, AFT UPPER CORNER AT FLIGHT COMPARTMENT (CPIL). NRC 00475: BRACKET LH SLINDING WINDOW REINFORCEMENT CUTOUT, AFT UPPER CORNER WAS REPLACED PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. (LP #1130511)
